Translator Disclaimer
Fall 2014 On the Kähler structures over Quot schemes, II
Indranil Biswas, Harish Seshadri
Illinois J. Math. 58(3): 689-695 (Fall 2014). DOI: 10.1215/ijm/1441790384

Abstract

Let $X$ be a compact connected Riemann surface of genus $g$, with $g\geq 2$, and let $\mathcal{O}_{X}$ denote the sheaf of holomorphic functions on $X$. Fix positive integers $r$ and $d$ and let $\mathcal{Q}(r,d)$ be the Quot scheme parametrizing all torsion coherent quotients of $\mathcal{O}^{\oplus r}_{X}$ of degree $d$. We prove that $\mathcal{Q}(r,d)$ does not admit a Kähler metric whose holomorphic bisectional curvatures are all nonnegative.

Citation

Download Citation

Indranil Biswas. Harish Seshadri. "On the Kähler structures over Quot schemes, II." Illinois J. Math. 58 (3) 689 - 695, Fall 2014. https://doi.org/10.1215/ijm/1441790384

Information

Received: 30 January 2014; Revised: 24 March 2015; Published: Fall 2014
First available in Project Euclid: 9 September 2015

zbMATH: 1327.14036
MathSciNet: MR3285865
Digital Object Identifier: 10.1215/ijm/1441790384

Subjects:
Primary: 14H60, 14H81, 32Q10

Rights: Copyright © 2014 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.58 • No. 3 • Fall 2014
Back to Top